# SDR 07FDEA02597

- Difficulty date: July 24, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC STR 56L CORRODED BETWEEN FR 63 AND FR 64 IN WORK.   09-04-07   FOUND TO BE OUT OF LIMITS   IAW FED EX A310 SRM 51-741-10. REMOVED DAMAGED SECTION OF STRINGER 56L FROM FR 58-  64 IAW FED EX A310 SRM 51-40-21 PG 23-24. FABRICATED AND INSTALLED REPAIR PARTS FOR   STR 56L FROM FR 58-64 IAW FED EX A310 SRM 53-10-14   MAJOR REPAIR
